American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Janusz Adamus. CR-continuation of arc-analytic maps. Proc. Amer. Math. Soc. 143 (2015) 4189-4198.
Abstract, references, and article information   
View Article: PDF

[2] Alessandro Tancredi and Alberto Tognoli. On the products of Nash subvarieties by spheres. Proc. Amer. Math. Soc. 134 (2006) 983-987. MR 2196028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Masato Fujita. Nash equidimensionality theorem. Proc. Amer. Math. Soc. 133 (2005) 363-367. MR 2093056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Krzysztof Kurdyka and Laurentiu Paunescu. Arc-analytic roots of analytic functions are Lipschitz. Proc. Amer. Math. Soc. 132 (2004) 1693-1702. MR 2051130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Riccardo Ghiloni. Algebraic obstructions and a complete solution of a rational retraction problem. Proc. Amer. Math. Soc. 130 (2002) 3525-3535. MR 1918829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia